# SDR SIMA20230301002

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 40,775 hours, 36,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main Cabin Door
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCNET LIGHT INOP MAIN CABIN DOOR LINER, EMERGENCY LIGHT ASSY, DAMAGED-C/A-RAR MAIN CABIN DOOR LINER, EMERGENCY LIGHT ASSY OPC GOOD IAW AMM 25-23-04
